Posted by mike
on November 11, 2000 at 19:04:03:
In Reply to: Prescription drugs posted by Ducky on November 10, 2000 at 11:34:15:
: Hello everyone
: I am a single mother of four who really needs some help. I have been taking a combination of tylenol 3 and vicodin for fibromyalgia pain for several months. Since I noticed they actually increased my energy level I have taken too many of them and have gone to several doctors to keep up my supply. What's the deal with the energy increase? I have never abused alcohol or recreational drugs and feel terrible about this. I want to get off these drugs completely but feel really sick when I do. I have some Ultram but am unsure of how much and how often to take it for help with the withdrawal symptoms. I also occasionally use a bottle of Stadol for migraine headaches which makes everything worse. I have no help at home and really need to be able to do my job and function. Can anyone advise me on this situation? Thanks you SO much.
Ducky: You are experiencing the euphoria that goes with narcotic use. You must swallow all your pride (if you have any) and seek treatment. Believe me, you can't do it alone. You will just put off the inevitible, either jail or treatment. Dont' choose jail like I did. Treatment is much better. Believe me, people out there really respect people who admit they have a problem. You will be shocked at how many have your problem. I did. Same senerio as you. I didn't get into drugs until chronic and acute pain got the best of me. There were deep underlying psychological "stuff" I had never dealt with that kept me drugging. I was forced to deal with my past and confront all my denial that finally "healed" me. Treatment is by far the best choice. Let me know. I have prayed for you ever since I read your posting last night. I know exactly where you are. I was there. Mike